# SDR CALA2023101603078

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N47505
- Make and model: Boeing 737-9
- Aircraft serial: 43433
- Aircraft time: 11,929 hours, 3,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 445747
- Condition: Inoperative
- Location: M2816
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING OPERATIONAL CHECK {B737-33-3-0235} - EMERGENCY LIGHTS POWERED BY EMERGENCY EXIT LIGHT BATTERY PACK M1675 (DOME LIGHT, L1 DOOR EXIT SIGN, FWD GALLEY EXIT SIGN) DO NOT ILLUMINATE R&R EMERGENCY POWER SUPPLY AT M1675 IAW AMM 33-51-06, OPS TEST FAILED, SUSPECT BATTERY PACK REQUIRES REPLACEMENT PARTS USED: 29-3351-3-0031,QTY :1 SWAPPED EMERGENCY BATTERY PACKS AT M1675 AND M2816 TO VERIFY BATTERY FAULT, LIGHTS POWERED FROM M1675 ARE NOW OPERATIONAL, LIGHTS POWERED FROM M2816 AT STA 310 MID FWD GALLEY CEILING ARE INOP. BATTERY AT M2816 REQUIRES REPLACEMENT. ACCOMPLISHED IDT REQUIREMENTS GMM09-10-05. VERIFIED LIGHT COLOR AND OPERATIONAL CHECK OF LIGHTING. REMOVED AND REPLACED BATTERY PACK LOCATED AT M2816 IAW AMM 33-51-06-960-802 AND C/W GMM 04-20-16.
